Number of the records: 1  

On Realization of Partially Ordered Abelian Groups

  1. SYSstu266901
    LBL
      
    00000naa--22000003a-4500
    005
      
    20150617230223.7
    008
      
    130521s2013----------------------------d
    024
      
    $2 WOS
    040
      
    $a STU $b slo
    041
    0-
    $a
    100
    1-
    $a Chajda, Ivan $4 aut $7 stu_us_auth*stu47328
    245
    1-
    $a On Realization of Partially Ordered Abelian Groups
    700
    1-
    $a Paseka, Jan $4 aut $7 stu_us_auth*stu80666
    700
    1-
    $a Qiang, Lei $4 aut $7 stu_us_auth*stu125877
    773
    0-
    $7 nnas $t International Journal of Theoretical Physics $w stu_us_cat*stu266900 $g Vol. 52 (2013), s.2028-2037
Number of the records: 1